# SDR DALA2022070804780

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Box Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 CORROSION IS OUT OF LIMITS BEAM BOX (1 EA) BTW STA 700-720 AND LBL 63 ON REFERENCE NRC 00528. CORRECTIVE ACTION: SUMMARY OF NRC 00649: BEAM BOX (1 EA) BTW STA 700-720 AND LBL 63 WAS REPLACED PER B757-200 SRM. (2308812)
